# SDR CA981030014

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lighting Panel
- Condition: Shorted
- Location: Cockpit
- Part time: 6,243 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN TAXI, THE FIRST OFFICER'S LIGHTING PANEL SHORTED AND THERE WAS AN ELECTRICAL SMELL IN THE COCKPIT.  WATER FOUND LEAKING THROUGH THE BOTTOM BOLTS ON THE RIGHT SIDE WINDOW.  WATER FOUND BEHIND THE CIRCUIT BREAKER PANEL..  PART TC:  5,683.
